It is currently Sat Aug 19, 2017 2:51 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Thu Sep 19, 2013 10:08 am 
Offline
Average Poster
Average Poster

Joined: Thu Aug 29, 2013 11:08 am
Posts: 15
So I'm on my 12th day off subs . I feel 200% normal .ive been feeling normal or close to normal basically after my 3rd day. If I knew it would be this easy I would have stopped much long ago. I can't imagine having extended my taper to anything lower than .25 a day as I was taking .125 twice a day. Now subs and opiates feel like a lifetime ago. I sleep about 7 hours a night wake up fresh and energetic . I no longer have to worry about when my subs would finish or scoring another hit.


Top
 Profile  
 
PostPosted: Thu Sep 19, 2013 10:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Django,

I'm glad you are feeling so good! It's always interesting to me to see the different ways that people react to a taper and jump. It would be AWESOME if everyone had the same experience as you!

Good job!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Sep 28, 2013 9:17 pm 
Offline
New Poster
New Poster

Joined: Sat Sep 28, 2013 9:01 pm
Posts: 1
Wow, I am on about .25 per day split in 2 doses. going to jump off on November 20th, problem is I am also 3 months post valium w/d (I was taking 2.5 mg to sleep for 2 years). I am waiting because that in itself was no easy cakewalk, and I am still not right... How old are you, that also makes a difference, I am 59 thanks, if you get this


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Sep 28, 2013 10:15 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
Hey angel,
The first time I came off subs I tapered very low and stopped with no withdrawal at all. I did have discomfort during the taper, but I was in control of it because I could take a sliver of a piece if I needed to. I stopped when I simply didn't feel like I needed to dose anymore. I believe I got down to a very small piece, like .03mg per day. Take it very slow if you want to avoid withdrawal. Also, try to take one dose a day instead of two. It'll train your body to need it less often. Good luck! If you need more advice just ask.


Top
 Profile  
 
PostPosted: Sun Sep 29, 2013 9:59 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
angelseven wrote:
Wow, I am on about .25 per day split in 2 doses. going to jump off on November 20th, problem is I am also 3 months post valium w/d (I was taking 2.5 mg to sleep for 2 years). I am waiting because that in itself was no easy cakewalk, and I am still not right... How old are you, that also makes a difference, I am 59 thanks, if you get this


angelseven, I have the same issue ass you with the benzos. But its been like 5-6 years on clonazepam 2mg. I am trying to get over the taper before I deal with that issue. Just got to a place where I really don't like any pills. I broke my foot last week and I refused any medications. Just plain feed up with it all in that respect. what kind off withdrawal did that propose. I am trying to stabilize at 1mg right now. I am trying to split my dose so the nights and mornings are not as bad.

Django3000 great job on your hard work. I am not as fortunate as you, I know this bupe has a long half life but I feel it wearing off in like 8 hours. Kinda sucks but we are all different and will pass through this as such. I rarely can eat dinner do to gut stricken pains and that's been going on for months now 45 lbs and counting. I do have good and bad days so some I can eat at night.
well I hope you do well keep us posted.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group